971.0 is a legacy non-billable code used to specify a medical diagnosis of poisoning by parasympathomimetics (cholinergics). This code was replaced on September 30, 2015 by its ICD-10 equivalent.
Poisoning by parasympathomimetics (cholinergics)
Convert 971.0 to ICD-10
The following crosswalk between ICD-9 to ICD-10 is based based on the General Equivalence Mappings (GEMS) information:
T44.0X1A - Poisoning by anticholin agents, accidental, init
T44.0X2A - Poisoning by anticholinesterase agents, self-harm, init
T44.0X3A - Poisoning by anticholinesterase agents, assault, init encntr
T44.0X4A - Poisoning by anticholinesterase agents, undetermined, init
T44.1X1A - Poisoning by oth parasympath, accidental, init
T44.1X2A - Poisoning by oth parasympathomimetics, self-harm, init
T44.1X3A - Poisoning by oth parasympathomimetics, assault, init encntr
T44.1X4A - Poisoning by oth parasympathomimetics, undetermined, init
Injury and poisoning (800–999)
Poisoning by drugs, medicinals and biological substances (960-979)
971 Poisoning by drugs primarily affecting the autonomic nervous system
Information for Medical Professionals
General Equivalence Map Definitions
The ICD-9 and ICD-10 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.
Approximate Flag - The approximate flag is on, indicating that the relationship between the code in the source system and the code in the target system is an approximate equivalent.
No Map Flag - The no map flag indicates that a code in the source system is not linked to any code in the target system.
Combination Flag - The combination flag indicates that more than one code in the target system is required to satisfy the full equivalent meaning of a code in the source system.